MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR LOCKING SCREWS TO 100MM FOR IM NAILS; GAUGE, DEPTH

SYNTHES GMBH DEPTH GAUGE FOR LOCKING SCREWS TO 100MM FOR IM NAILS; GAUGE, DEPTH
Catalog Number 03.010.428
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
During the procedure, when the compact air drive motor was being used, it lost grip, losing strength and power.Seeking a prompt solution, a motor was loaned from the clinic, allowing the surgery to proceed without incident.During the surgery, it was also evident that the depth gauge's tip was bent, so the specialist requested that it be checked or replaced.The specialist did not experience any discomfort.The surgery was completed successfully, without any harm to the patient or alterations in surgical time.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review part: 03.010.428 lot: 9817p88 manufacturing site: balsthal release to warehouse: 28-mar-2024 a dhr evaluation was performed for the finished device article # 03.010.428 lot # 9817p88, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPTH GAUGE FOR LOCKING SCREWS TO 100MM FOR IM NAILS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23290594
Report Number8030965-2025-10389
Device Sequence Number4889920
Product Code HTJ
UDI-Device Identifier07611819376175
UDI-Public(01)07611819376175(10)9817P88
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.428
Device Lot Number9817P88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale